# SDR AALA20190529003

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: INSPECTION FOUND A CRACKED MID CABIN BREAKER PANEL AT STA 540, LBL 2-24. MAINTENANCE REMOVED AND REPLACED WITH NEW THE BREAKER PANEL 143A5240-36 IN THE MID CABIN AT STA 540, LBL 2-24.
